# SDR ASOA201901307023

- Difficulty date: January 30, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145
- Aircraft serial: 562
- Aircraft time: 37,793 hours, 29,789 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FORWARD YOKE, LOWER FORWARD FITTING CRACKED ON RADIUS EDGE. REMOVED AND REPLACED YOKE FITTING. AIRCRAFT STILL IN C CHECK.
